# SDR CALA2022091902404

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Dr 2r & Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AND FR68 AFT LWR CORNER FITTING HAS CORROSION. GENERATED BY V061682 ON HAECO LCQ NR 9290382/30382 REMOVED AND REPLACED R2 DOOR AFT CORNER FITTING AT FR 68 IAW A32 0 SRM 51-42-11-001. ACMP BY MECH V052030 INSP BY V061771
